# SDR DALA2025091506777

- Difficulty date: September 13, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 61,150 hours, 31,438 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON LT WINDSHIELD CENTER POST LOWER ATTACHMENT AREA LOWER CORNER RADIUS.  COMPLIED WITH ER/A 628084-14AD. (1197175).
